# SDR DALA13070260962

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 1380 L25LT & RT AT AFT ACCESSORY COMPARTMENT.  LOWER FRAME  TEE AT BS 1380 WAS REPLACED IAW ER/A 521172-14 REV ORIGINAL AND DWG 9912246, REV DE & SRM 51-30-2 AND 51-30-5  AND ER/A N.- 521175-14, REV ORIG ORIGINAL.
